# SDR AWXA200600006

- Difficulty date: December 17, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 29,383 hours, 11,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING INSPECTION DISCOVERED CORROSION ON CABIN FLOORBEAM AT FS 68-60 MM AND BL Y-1225.  CORROSION ON FLOORBEAM WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED AND INSTALLED NEW FLOORBEAM AT FR 68-60 MM AND BL Y-1225 IAW AIRBUS 320 SRM 51-72-11.
